Asymptotic behaviour of an elastic body with a surface having small stuck regions
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 4, pp. 609-624
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1988__22_4_609_0,
author = {Lobo, Miguel and Perez, Eugenia},
title = {Asymptotic behaviour of an elastic body with a surface having small stuck regions},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {609--624},
year = {1988},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {22},
number = {4},
mrnumber = {974290},
zbl = {0659.73006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1988__22_4_609_0/}
}
TY - JOUR AU - Lobo, Miguel AU - Perez, Eugenia TI - Asymptotic behaviour of an elastic body with a surface having small stuck regions JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1988 SP - 609 EP - 624 VL - 22 IS - 4 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1988__22_4_609_0/ LA - en ID - M2AN_1988__22_4_609_0 ER -
%0 Journal Article %A Lobo, Miguel %A Perez, Eugenia %T Asymptotic behaviour of an elastic body with a surface having small stuck regions %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1988 %P 609-624 %V 22 %N 4 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1988__22_4_609_0/ %G en %F M2AN_1988__22_4_609_0
Lobo, Miguel; Perez, Eugenia. Asymptotic behaviour of an elastic body with a surface having small stuck regions. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 4, pp. 609-624. http://geodesic.mathdoc.fr/item/M2AN_1988__22_4_609_0/